# SDR QXEA9901472

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BL245L AND Z STRINGER 2.02 WEB PLATE IS CRACKED IN THE RADIUS.  REPAIRED IAW EA 4-57-298.
